# SDR IXXA9700121

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Lt Horz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, CORROSION WAS FOUND ON THE  LEFT HORIZONTAL STABILIZER UPPER PANEL, INNER BEADED SKIN BETWEEN STATION XE150 TO 250.  REPAIR ACCOMPLISHED REMOVAL OF DAMAGED AREA, FABRICATION AND INSTALLATION OF AN INTERNAL FILLER AND AN INTERNAL REPAIR DOUBLER IN ACCORDANCE WITH DER APPROVED SKETCH C59-R10 AND ENGINEERING ORDER 55-DC8-696.
